# SDR SWAA083062

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 10,145 hours, 5,844 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Valve
- Part number: 251A2420
- Part serial: 3754
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT ELEVATOR TAB FAILED CONTROL CHECK.  REMOVED AND REPLACED TAB CONTROL VALVE PER MM.
